# SDR AU510002124

- Difficulty date: November 11, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YK2
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: 68260411
- Condition: Separated
- Location: Emergency Exit
- Part time: 7,584 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

RT SIDE EMERGENCY EXIT POPPED OUT ON TAKEOFF.  INVESTIGATION COULD FIND NO FAULTS.  SUSPECT CAUSED BY PREVIOUS PASSENGER INTERFERENCE WITH LOCKING LEVER.
